# SDR DHL2001362008

- Difficulty date: March 6, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-103
- Aircraft serial: 84
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CONTL CHK, RT SPOILER ONLY INDICATES 7 DEG DEFLECTION.  TRANSFERRED TO DMI 4626 PER MEL 27-15-01-1 CAT B, SPECIAL PROCEDURE COMPLIED WITH.
